It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-12-2006, 04:12 PM   #1
Newbie
(male)
 
Join Date: Jan 2006
Posts: 3
DreamUnderscore HB User
Effexor XR & sexual side effect?

Hi. I was just wondering if anyone here had a sexual side effect with Effexor XR or something similar. I'm a young man and I have a hard time getting a full erection on Effexor and keeping it. What can be done about it if there is anything?

I heard adding Wellbutrin helps and that usually takes care of it...is this true and has anyone used the combo?

Any other thing I could try w/out the sexual side effects?

 
Sponsors Lightbulb
   
Old 01-12-2006, 08:06 PM   #2
Senior Veteran
(female)
 
Join Date: May 2003
Location: Minneapolis MN USA
Posts: 1,774
Kari7171 HB User
Re: Effexor XR & sexual side effect?

Quote:
Originally Posted by DreamUnderscore
Hi. I was just wondering if anyone here had a sexual side effect with Effexor XR or something similar. I'm a young man and I have a hard time getting a full erection on Effexor and keeping it. What can be done about it if there is anything?

I heard adding Wellbutrin helps and that usually takes care of it...is this true and has anyone used the combo?

Any other thing I could try w/out the sexual side effects?
I am not on Effexor but I am on Lexapro and they say that has sexual side effects. I am also on Wellbutrin XL and my doctor told me that would counteract the sexual side effects. I haven't been on them very long at all so I'll have to see.

 
Sponsors Lightbulb
   
Old 01-13-2006, 06:55 AM   #3
Senior Member
(female)
 
Join Date: Nov 2004
Posts: 286
Anterrabae HB User
Re: Effexor XR & sexual side effect?

I am a girl and I had pretty strong sexual side effects from Prozac and was then switched onto Effexor XR and, while it was sometimes a problem, the side effects were milder than when I was on Prozac. So it really varies form person to person. If this is something that really concerns you, you should talk to your doctor about switching meds.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
just started effexor- weight and sexual side efx questions Wendy88 Anxiety 3 09-27-2007 10:32 PM
effexor and sexual dysfunction apoxtle Depression 3 06-18-2007 09:22 AM
lexapro vs effexor & sexual side efx :( Wendy88 Sexual Health - General 13 05-08-2007 03:40 PM
effexor & side effects Wendy88 Anxiety 9 09-03-2006 04:54 PM
lexapro vs effexor & sexual side efx Wendy88 Anxiety 2 05-24-2006 10:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!